Toggle Main Menu Toggle Search

Open Access padlockePrints

Computation of marginal likelihoods with data-dependent support for latent variables

Lookup NU author(s): Dr Sarah Heaps, Professor Richard Boys, Dr Malcolm Farrow



This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).

Publication metadata

Author(s): Heaps SE, Boys RJ, Farrow M

Publication type: Article

Publication status: Published

Journal: Computational Statistics and Data Analysis

Year: 2014

Volume: 71

Pages: 392-401

Print publication date: 01/03/2014

Online publication date: 31/07/2013

Acceptance date: 23/07/2013

Date deposited: 30/07/2013

ISSN (print): 0167-9473

ISSN (electronic): 1872-7352

Publisher: Elsevier BV


DOI: 10.1016/j.csda.2013.07.033


Altmetrics provided by Altmetric